# SDR CA980608037

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Prox Sensor
- Condition: Failed
- Location: Lt Wing
- Part time: 5,330 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE FLAPS LOCKED AT 30 DEGREES.  AIRCRAFT LANDED OK WITH FLAPS AT 30.   REPLACED LEFT HAND BRAKE PROXIMITY SENSOR UNIT AND FLEX CABLE TO BRAKE PROXIMITY SENSOR UNIT.  PART TC:  4,647.
